# SDR IPXA2020083199605

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- Engine: Pwa PW4158
- System (JASC): 7160 · Engine Air Intake System
- Part: Web
- Part number: 2024T3063
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A 300 #1 ENGINE NOSE COLUMN AFT BULKHEAD CRACKED AT AMBIENT PRESSURE SENSOR LINE OUTLET ON RT SIDE 3' OCLOCK POSITION.  FABRICATED & INSTALLED WEB IAW SRM 54-10-00.
